Ohio, 2022Damaging Winds in Ohio, June 13 to 16, 2022
June 13 to 16, 2022 · NWS PBZ · 40 events in 8 counties and zones
A new mesoscale convective system (MCS) developed from the outflow of a previously mature MCS in southern Wisconsin before venturing southeast into the Ohio River Valley the evening of June 13th. Strong winds from Indiana to eastern Ohio were measured and observed; the Fort Wayne International Airport in the state of Indiana measured a wind gust of 98mph.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $550,000
- Crop damage
- $355,000
- Events
- 40
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A new mesoscale convective system (MCS) developed from the outflow of a previously mature MCS in southern Wisconsin before venturing southeast into the Ohio River Valley the evening of June 13th. Strong winds from Indiana to eastern Ohio were measured and observed; the Fort Wayne International Airport in the state of Indiana measured a wind gust of 98mph.
The county that was hit the hardest was Tuscarawas, as a rear inflow jet advances from the northwest. Drones, a damage survey team, and aerial satellite data (Sentinel 2) showed numerous swaths of tree damage in central Tuscarawas County. Isolated areas experienced wind damage equivalent to an EF2 tornado (wind gusts up to 120mph).
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Jun 13, 8:05 PM EST, 2 hours 54 minutes earlier.
Area forecast discussion, Jun 13, 8:05 PM EST, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
905 PM EDT Mon Jun 13 2022
.SYNOPSIS...
Warm, humid conditions and periodic thunderstorms can be
expected through mid week.
&&
.NEAR TERM /THROUGH TUESDAY/...
Overall forecast trend is on track - no appreciable changes
needed for the late eve update.
Previous...
Tonight, under northwest flow, a mesoscale convective system is
poised to sweep out of the Great Lakes Region. This system is
expected to bring very heavy rain and fairly widespread damaging
gusts to the Upr OH Region in the predawn hours of Tuesday.
The overnight period is thus SPC-highlighted with a slight, to
enhanced risk of severe weather given deep layer shear via nw
flow and cold pool formation within the MCS. The primary threat
is thus of damaging wind despite a stabilizing boundary layer.
The NW flow and propagation vectors favor east central OH and
across the WV Panhandle for the primary target axis. Multiple
convective impulses may support local flash flooding as well for
urban and flood prone areas - rapid movement should limit
widespread flood potential though.
In the wake of the MCS, a building high pres ridge will drive
temperature about 10 degrees above the averages on Tuesday.
This combined with the high humidity will drive heat indices
toward the 100 mark, especially over East Central Ohio.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
Heat advisories and/or warnings look likely needed Wednesday as
the mentioned ridge builds further and heat index values rise
to 100F+ across the majority of the forecast area. Advisory
levels will again be possible Thursday across southern zones as
well.
In addition to the heat, another shortwave will move into the
the lower Great Lakes region as a warm front extends into the
forecast area for Wednesday afternoon. With the heat and
unstable conditions, this could initiate a few showers and
thunderstorms as well. Depending on the coverage here, this
could disrupt the heat index values as well.
By Thursday and into Thursday night a strong shortwave looks to
finally weaken the ridge as it ushers a cold front into the
forecast area. While some very warm temperatures are likely for
the Thursday as well, the onset of a cold front into the
forecast area could lead to some severe storms again into
Thursday night. Due to this, the SPC has put the Upper OH Valley
in an outlook for severe weather. This corresponds to the break
down of the ridge as the breakdown of the ridge is also a
period to watch for as this usually leads to unsettled weather.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
The cold front passing through will lead to cooler temps for
Friday and into the coming weekend. High pressure will move in
behind the front for the weekend as well leading to some quieter
weather. As well, the upper level pattern will shift with a
ridge building in the west once again leaving the PBZ forecast
area in between a deep trough off to the east and ridging in the
west. The rest of the forecast period looks to be seasonal and
dry.
&&
.AVIATION /01Z TUESDAY THROUGH SATURDAY/...
An advancing mesoscale convective system will degrade conditions
rapidly after 06z. Expect IFR in +ra and potential wind gusts of
40 to 50 kts. Rapid improvement can be expected after daybreak
on Tuesday via building high pres.
.Outlook...
Rain and restriction are again likely for late Wednesday and
Thursday with the approach and passage of a cdfnt.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...None.
OH...None.
WV...None.
&&
Hazardous weather outlook, Jun 13, 9:05 PM EST, 1 hour 54 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
1005 PM EDT Mon Jun 13 2022
PAZ007>009-013>016-020>023-029-031-073>076-WVZ001>004-012-021-
509>514-150215-
Mercer-Venango-Forest-Lawrence-Butler-Clarion-Jefferson PA-Beaver-
Allegheny-Armstrong-Indiana-Washington-Greene-Westmoreland-
Higher Elevations of Westmoreland-Fayette-
Higher Elevations of Fayette-Hancock-Brooke-Ohio-Marshall-Wetzel-
Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
1005 PM EDT Mon Jun 13 2022
This Hazardous Weather Outlook is for western Pennsylvania, and
northern West Virginia.
.DAY ONE...Tonight.
Severe thunderstorms will be possible tonight into Tuesday morning.
Damaging winds will be the primary threat.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Hot and humid weather is expected through mid week. Heat advisories
and/or warnings may be needed Tuesday and Wednesday.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.
OHZ039>041-048>050-057>059-068-069-150215-
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH-
Muskingum-Guernsey-Belmont-Noble-Monroe-
1005 PM EDT Mon Jun 13 2022
...SEVERE THUNDERSTORM WATCH 361 IN EFFECT UNTIL 3 AM EDT TUESDAY...
This Hazardous Weather Outlook is for east central Ohio.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Severe Thunderstorm Watch.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Hot and humid weather is expected through mid week. Heat advisories
and/or warnings may be needed Tuesday and Wednesday.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.
Thunderstorm Wind, Coshocton
- When
- June 13, 10:59 PM EST
- Where
- Coshocton County, 1.26 mi ESE of Walhonding
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Social Media
- Coordinates
- 40.340, -82.130
Large branches broken and skylight brown out.
Thunderstorm Wind, Coshocton
- When
- June 13, 11:00 PM EST
- Where
- Coshocton County, 0.69 mi N of Mohawk
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $10,000
- Crop damage
- $35,000
- Reported by
- Social Media
- Coordinates
- 40.340, -82.070
Numerous trees snapped around the village.
Thunderstorm Wind, Muskingum
- When
- June 13, 11:05 PM EST
- Where
- Muskingum County, 2.53 mi ESE of Irville
- Measured
- 65 kt (75 mph) estimated gust
- Crop damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 40.030, -82.090
Emergency manager reported widespread tree damage off Rt. 146 near Dillon Lake.
Thunderstorm Wind, Muskingum
- When
- June 13, 11:13 PM EST
- Where
- Muskingum County, Frayszeburg
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Public
- Coordinates
- 40.120, -82.120
Report of a tree blown down onto a home in Frazeyburg.
Thunderstorm Wind, Tuscarawas
- When
- June 13, 11:14 PM EST
- Where
- Tuscarawas County, 0.87 mi NE of Shanesville
- Measured
- 75 kt (86 mph) estimated gust
- Crop damage
- $15,000
- Reported by
- Social Media
- Coordinates
- 40.510, -81.640
Reports of numerous trees down.
Thunderstorm Wind, Coshocton
- When
- June 13, 11:15 PM EST
- Where
- Coshocton County, 0.53 mi E of Fresno
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $15,000
- Crop damage
- $10,000
- Reported by
- Social Media
- Coordinates
- 40.330, -81.740
Numerous trees and power lines down across the region.
Thunderstorm Wind, Coshocton
- When
- June 13, 11:15 PM EST
- Where
- Coshocton County, 2.77 mi NNE of Pearl
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $15,000
- Crop damage
- $10,000
- Reported by
- NWS Storm Survey
- Coordinates
- 40.409, -81.718
Storm survey team found isolated tree damage in the vicinity of State Route 93.
Thunderstorm Wind, Coshocton
- When
- June 13, 11:18 PM EST
- Where
- Coshocton County, 0.69 mi S of Coshocton
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- Public
- Coordinates
- 40.260, -81.850
Reports of multiple trees and powerlines down across the area.
Thunderstorm Wind, Tuscarawas
- When
- June 13, 11:18 PM EST to 11:37 PM EST
- Where
- Tuscarawas County, 1.81 mi ENE of Baltic to 0.86 mi NNW of Seventeen
- Measured
- 87 kt (100 mph) estimated gust
- Property damage
- $100,000
- Crop damage
- $100,000
- Reported by
- NWS Storm Survey
- Coordinates
- 40.444, -81.671
NWS Pittsburgh conducted a damage survey in central Tuscarawas county and noted a swath of damage, with wind gusts reaching/exceeding 100mph, from a derecho. The survey team also used Sentinel (satellite aerial images) to note swaths of trees down in areas were roads were unavailable. The worst damage was in the vicinity Buehler Hill Road and Schupps Hill Road.
Thunderstorm Wind, Coshocton
- When
- June 13, 11:20 PM EST
- Where
- Coshocton County, 0.69 mi S of Coshocton
- Measured
- 74 kt (85 mph) estimated gust
- Property damage
- $30,000
- Reported by
- Emergency Manager
- Coordinates
- 40.260, -81.850
Local emergency manager reports trees and wires down across the county; 3 utility poles were snapped from the bottom in a row laying the same direction along Magnolia Street.
Thunderstorm Wind, Muskingum
- When
- June 13, 11:20 PM EST
- Where
- Muskingum County, Adamsville
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $15,000
- Crop damage
- $10,000
- Reported by
- Public
- Coordinates
- 40.070, -81.880
Local citizens report multiple trees down and power outages in Adamsville.
Thunderstorm Wind, Tuscarawas
- When
- June 13, 11:20 PM EST
- Where
- Tuscarawas County, 0.72 mi SSW of Fiat
- Measured
- 69 kt (79 mph) estimated gust
- Crop damage
- $10,000
- Reported by
- NWS Storm Survey
- Coordinates
- 40.391, -81.677
Storm survey conducted by NWS Pittsburgh found notable tree damage Deibel Road.
Thunderstorm Wind, Tuscarawas
- When
- June 13, 11:22 PM EST
- Where
- Tuscarawas County, 1.05 mi W of Stone Creek
- Measured
- 87 kt (100 mph) estimated gust
- Property damage
- $50,000
- Crop damage
- $15,000
- Reported by
- Social Media
- Coordinates
- 40.400, -81.570
Report of 20 plus trees down, twisted electric poles, and down power lines.
Thunderstorm Wind, Coshocton
- When
- June 13, 11:24 PM EST
- Where
- Coshocton County, West Lafayette
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $15,000
- Crop damage
- $15,000
- Reported by
- Public
- Coordinates
- 40.270, -81.750
Local citizens reported multiple trees and wires down.
Thunderstorm Wind, Guernsey
- When
- June 13, 11:24 PM EST
- Where
- Guernsey County, Kimbolton
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- Social Media
- Coordinates
- 40.150, -81.570
Numerous trees down and power outages in the area.
Thunderstorm Wind, Muskingum
- When
- June 13, 11:25 PM EST
- Where
- Muskingum County, 0.53 mi E of Norwich
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Utility Company
- Coordinates
- 39.980, -81.790
Power outages in Norwich.
Thunderstorm Wind, Tuscarawas
- When
- June 13, 11:26 PM EST
- Where
- Tuscarawas County, 1.45 mi E of Ragersville
- Measured
- 69 kt (79 mph) estimated gust
- Reported by
- NWS Storm Survey
- Coordinates
- 40.454, -81.603
Storm survey team found damage through within the woods using Sentinel-2.
Thunderstorm Wind, Tuscarawas
- When
- June 13, 11:27 PM EST
- Where
- Tuscarawas County, 1.06 mi SSW of Stone Creek
- Measured
- 104 kt (120 mph) estimated gust
- Reported by
- NWS Storm Survey
- Coordinates
- 40.385, -81.554
A storm survey team estimated that winds up to 120mph occurred in the vicinity of Schupps Hill Road and Bueheller Hill Road.
Thunderstorm Wind, Tuscarawas
- When
- June 13, 11:27 PM EST
- Where
- Tuscarawas County, 2.56 mi SE of Stone Creek
- Measured
- 104 kt (120 mph) estimated gust
- Property damage
- $75,000
- Crop damage
- $15,000
- Reported by
- NWS Storm Survey
- Coordinates
- 40.379, -81.510
A storm survey team estimated that winds up to 120mph occurred in the vicinity of Leonhard Hill Road and Millers Ridge Road.
Thunderstorm Wind, Tuscarawas
- When
- June 13, 11:28 PM EST
- Where
- Tuscarawas County, 0.69 mi N of Gnadenhutten
- Measured
- 83 kt (96 mph) estimated gust
- Reported by
- Social Media
- Coordinates
- 40.360, -81.430
Numerous trees and power lines down.
Thunderstorm Wind, Tuscarawas
- When
- June 13, 11:33 PM EST
- Where
- Tuscarawas County, 1.58 mi W of Dennison
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $45,000
- Crop damage
- $15,000
- Reported by
- Emergency Manager
- Coordinates
- 40.380, -81.350
The county emergency manager reported numerous trees down and damage to homes in the Dennison area.
Thunderstorm Wind, Tuscarawas
- When
- June 13, 11:35 PM EST
- Where
- Tuscarawas County, 0.69 mi N of Rock
- Measured
- 74 kt (85 mph) estimated gust
- Property damage
- $20,000
- Crop damage
- $5,000
- Reported by
- Public
- Coordinates
- 40.310, -81.370
Local citizen reported roof damage/structural damage.
Thunderstorm Wind, Tuscarawas
- When
- June 13, 11:35 PM EST
- Where
- Tuscarawas County, Stillwater
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $10,000
- Crop damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 40.320, -81.320
Local emergency manager reported widespread tree damage in the region.
Thunderstorm Wind, Harrison
- When
- June 13, 11:38 PM EST
- Where
- Harrison County, 1.38 mi N of Tippecanoe
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $10,000
- Crop damage
- $5,000
- Reported by
- Department of Highways
- Coordinates
- 40.290, -81.280
State Route 800 Northbound was closed due to downed trees on the roadway.
Thunderstorm Wind, Tuscarawas
- When
- June 13, 11:40 PM EST
- Where
- Tuscarawas County, 0.69 mi N of Gnadenhutten
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $15,000
- Crop damage
- $25,000
- Reported by
- Emergency Manager
- Coordinates
- 40.360, -81.430
Emergency manager reported multiple trees and wires down, trees blocking roads, and 4 structured evacuated.
Thunderstorm Wind, Harrison
- When
- June 13, 11:44 PM EST
- Where
- Harrison County, 0.69 mi N of Freeport
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Department of Highways
- Coordinates
- 40.210, -81.270
OHDOT reported State Route 800 closed due to trees down.
Thunderstorm Wind, Belmont
- When
- June 13, 11:45 PM EST
- Where
- Belmont County, Flushing
- Measured
- 70 kt (81 mph) estimated gust
- Crop damage
- $10,000
- Reported by
- Social Media
- Coordinates
- 40.150, -81.070
Numerous trees reported down.
Thunderstorm Wind, Harrison
- When
- June 13, 11:53 PM EST
- Where
- Harrison County, 1.58 mi E of Jewett
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $15,000
- Crop damage
- $15,000
- Reported by
- Utility Company
- Coordinates
- 40.370, -81.000
Widespread power outages across the county; numerous trees and power lines down across the county.
Thunderstorm Wind, Harrison
- When
- June 13, 11:58 PM EST
- Where
- Harrison County, 0.69 mi S of Hopedale
- Measured
- 70 kt (81 mph) estimated gust
- Crop damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 40.320, -80.900
Many large trees reported down by a local emergency manager.
Thunderstorm Wind, Belmont
- When
- June 14, 12:03 AM EST
- Where
- Belmont County, 0.87 mi SE of Glencoe
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Department of Highways
- Coordinates
- 40.010, -80.870
OHDOT reported State Route 149 closed due to debris and trees down.
Thunderstorm Wind, Belmont
- When
- June 14, 12:07 AM EST
- Where
- Belmont County, 0.69 mi S of Bridgeport
- Measured
- 75 kt (86 mph) estimated gust
- Reported by
- Social Media
- Coordinates
- 40.060, -80.750
Social media reports of many trees snapped at the base and items blown away.
Thunderstorm Wind, Belmont
- When
- June 14, 12:07 AM EST
- Where
- Belmont County, Bridgeport
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Social Media
- Coordinates
- 40.070, -80.750
Social media report of an attic window being sucked out and pieces of siding from a home removed.
Thunderstorm Wind, Jefferson
- When
- June 14, 12:11 AM EST
- Where
- Jefferson County, 1.74 mi NW of Wolf Run
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 40.470, -80.920
Power company reported localized outages due to trees and power lines down.
Thunderstorm Wind, Coshocton
- When
- June 14, 2:55 AM EST
- Where
- Coshocton County, 1.74 mi SW of Mound
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Department of Highways
- Coordinates
- 40.380, -81.870
OHDOT reported State Route 83 southbound closed due to trees down.
Thunderstorm Wind, Muskingum
- When
- June 14, 3:22 AM EST
- Where
- Muskingum County, 1.74 mi SW of Zanesville Parr Arpt
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $50,000
- Crop damage
- $5,000
- Reported by
- Social Media
- Coordinates
- 39.980, -82.040
A very large tree oak tree was uprooted and destroyed a patio and part of a roof to a home.
Thunderstorm Wind, Muskingum
- When
- June 14, 3:24 AM EST
- Where
- Muskingum County, 0.53 mi W of Hopewell
- Measured
- 70 kt (81 mph) estimated gust
- Crop damage
- $5,000
- Reported by
- Social Media
- Coordinates
- 39.950, -82.180
Thunderstorm Wind, Carroll
- When
- June 14, 3:25 AM EST
- Where
- Carroll County, 2.6 mi NW of Peteburg
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Department of Highways
- Coordinates
- 40.550, -81.150
OHDOT reported tree down at mile marker 5.9 on State Route 39.
Thunderstorm Wind, Muskingum
- When
- June 14, 3:26 AM EST
- Where
- Muskingum County, 0.53 mi E of Zanesville
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Social Media
- Coordinates
- 39.950, -82.010
Social media reports of power outages and trees down with second line of convection.
Thunderstorm Wind, Guernsey
- When
- June 14, 3:44 AM EST
- Where
- Guernsey County, Quaker City
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Department of Highways
- Coordinates
- 39.970, -81.300
OHDOT reported tree down on State Route 513 in Quaker City.
Thunderstorm Wind, Belmont
- When
- June 16, 4:55 PM EST
- Where
- Belmont County, 0.87 mi NE of Fairview
- Measured
- 70 kt (81 mph) estimated gust
- Crop damage
- $5,000
- Reported by
- Public
- Coordinates
- 40.060, -81.220
Trees down on Old National Road.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flood and Hail in Wisconsin, June 13, 20223 deaths · $121,000 · 2.25 in hail · 42 events
- Hail and Damaging Winds in Indiana, June 13, 20221 death · $175,000 · 1.75 in hail · 28 events
- Excessive Heat and Heat in Illinois, June 13 to 15, 20221 death · 22 events
- Tornado and Hail in Ohio, June 13, 2022$647,000 · EF1 · 56 events
- Rip Current in South Carolina, June 13, 20221 death · 1 event
- Rip Current in New Jersey, June 13, 20221 death · 1 event
- Tornadoes and Damaging Winds in Ohio, June 13 to 14, 2022$295,000 · EF1 · 57 events
- Damaging Winds in Michigan, June 13, 2022$5.0 million · 65 kt wind · 2 events
- Heat in Tennessee, June 13 to 16, 202215 injured · 1 event
- Hail and Damaging Winds in Ohio, June 13 to 14, 2022$955,000 · 1 in hail · 24 events
- Flash Flooding and Flooding in West Virginia, June 13 to 15, 2022$51,000 · 50 kt wind · 64 events
- Flash Flood and Hail in North Dakota, June 13 to 14, 2022$410,000 · 2 in hail · 15 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1038674, 1038675, 1038676, 1038677, 1038678, 1038679, 1041898, 1038680, 1038693, 1038682, 1038688, 1041899, 1038689, 1038690, 1038691, 1038696, 1041902, 1041888, 1041889, 1038697, 1038698, 1038699, 1038700, 1038701, 1038702, 1041883, 1041872, 1041875, 1041873, 1041876, 1041874, 1041882, 1041877, 1041878, 1041884, 1041885, 1041881, 1041879, 1041880, 1041886.